well.. back at the end of october i went to the doctors and they said i had chlamydia well the doctor gave a medicine that u drink once and it gets it to go away. well he didnt tell me anything bout it or give me a sheet that tells me about it.. i guess thats my fault... well now its been a few months. and i can not get ..horny.. or ..wet.. (sorry if tmi).. but it scares me.. and now when i have sex with my boyfriend when he puts it all the way in it hurts. like its hittin something.. i mean its got so bad that we have to use K.Y Jelly.. and thats embarrassing.. im only 21.. for awhile now i've thought i was pregnant and im waiting to see if i miss my period or if its weird again.. because last month i got it really weird.. it wasnt as long or as heavy as usual.. but what my question is.. is could the medicine i took be causing all this or not..?
I have a problem
thank you for your reply.. but what else could it be..? i mean like in there. i could be anxiety i agree with that. but i dont know. maybe im just makin myself believe that and my body reacts to what im thinkin..i dont know.. lol butt hank you gfor your reply
It's not the STD or the medicine that is causing those symptoms. Have you had a recent pelvic exam and pap smear?